# SDR SWAA2022120168334

- Difficulty date: November 6, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS ON BULLNOSE LH PASSENGER CABIN.  REPLACED THE LENS IAW AMM 33-51-03-960-801, STEP 2D1, A, AND C.
